# SDR SWIA200921110

- Difficulty date: February 26, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 16,185 hours, 14,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2556 - EMERGENCY FLOOR FLOODLIGHT BY MAIN CABIN DOOR INOP.  RELAMPED.
